Second-Dual Liminal C*-Algebras.
Mathematische Zeitschrift, Tome 180 (1982), pp. 567-571
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classify all separable C*-algebras with countable spectrum, liminal C*- algebras, dual ideal
@article{MZ_1982__180_173213,
author = {Helge Elbrond Jensen},
title = {Second-Dual {Liminal} {C*-Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {567--571},
year = {1982},
volume = {180},
zbl = {0477.46046},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__180_173213/}
}
Helge Elbrond Jensen. Second-Dual Liminal C*-Algebras.. Mathematische Zeitschrift, Tome 180 (1982), pp. 567-571. http://geodesic.mathdoc.fr/item/MZ_1982__180_173213/